M. Sathish Kumar,G. Veeramalai,S. Janaki,V. Ganesan,




Oscillation,nonlinear differential equations,third-order,delay arguments,damping,


In this article, we examine the oscillation of a class of third-order damped nonlinear differential equations with multiple delays. Using the integral average and generalized Riccati techniques, new necessary criteria for the oscillation of equation solutions are established. The major effect is exemplified by an example.


I. A. Tiryaki, M. F. Aktas,: ‘Oscillation criteria of a certain class of third order nonlinear delay differential equations with damping.’ Journal of Mathematical Analysis and Applications, 325 (2007), 54-68. 10.1016/j.jmaa.2006.01.001
II. C. S. Bose, R. Udhayakumar, A. M. Elshenhab, M. S. Kumar, J. S. Ro,: ‘Discussion on the Approximate Controllability of Hilfer Fractional Neutral Integro-Differential Inclusions via Almost Sectorial Operators’. Fractal and Fractional, 6(10), p.607.
III. G. S. Ladde, V. Lakshmikantham, B. G. Zhang,: ‘Oscillation Theory of Differential Equations with Deviating Arguments’. Monographs and Textbooks in Pure and Applied Mathematics 110, Marcel Dekker, New York, 1987.
IV. J. K. Hale. : ‘Theory of Functional Differential Equations’. Springer: New York, NY, USA, 1977.
V. M. Bohner, S.R. Grace, I. Sager, E. Tunc,: ‘Oscillation of third-order nonlinear damped delay differential equations’. Applied Mathematics and Computation, 278 (2016) 21-32. 10.1016/j.amc.2015.12.036
VI. M. Bohner, S.R. Grace, I. Jadlovska,: ‘Oscillation Criteria for Third-Order Functional Differential Equations with Damping’. Electronic Journal of Differential Equations, 2016 (215), 1-15.
VII. M. H. Wei, M. L. Zhang, X. L. Liu, Y. H. Yu. : ‘Oscillation criteria for a class of third order neutral distributed delay differential equations with damping’. Journal of Mathematics and Computer Science, 19 (2019), 19–28. 10.22436/jmcs.019.01.03
VIII. M. S. Kumar, O. Bazighifan, A. Almutairi, D. N. Chalishajar. : ‘Philos-type oscillation results for third-order differential equation with mixed neutral terms’, Mathematics, 9 (2021), ID 1021. 10.3390/math9091021
IX. M. Sathish Kumar, O. Bazighifan, Al-Shaqsi, F. Wannalookkhee, K. Nonlaopon,: ‘Symmetry and its role in oscillation of solutions of third-order differential equations’, Symmetry, 13, No 8, ID 1485; https://doi.org/10.3390/sym13081485
X. M. Sathish Kumar, S. Janaki, V. Ganesan. : ‘Some new oscillatory behavior of certain third-order nonlinear neutral differential equations of mixed type’. International Journal of Applied and Computational Mathematics, 78 (2018), 1-14. 10.1007/s40819-018-0508-8
XI. M. Sathish Kumar, V. Ganesan. : ‘Asymptotic behavior of solutions of third-order neutral differential equations with discrete and distributed delay’. AIMS Mathematics, 5, No 4, (2020), 3851-3874; 10.3934/math.2020250
XII. M. Sathish Kumar, V. Ganesan. : ‘Oscillatory behavior of solutions of certain third-order neutral differential equation with continuously distributed delay’. Journal of Physics: Conference Series, 1850, No 1 (2021), ID 012091. 10.1088/1742-6596/1850/1/012091
XIII. O. Arino, M. L. Hbid, E. A. Dads. : ‘Oscillation Theory for Difference and Functional Differential Equations’. Springer, Berlin (2006).
XIV. S. K. Marappan, A. Almutairi, L. F. Iambor, O. Bazighifan. : ‘Oscillation of Emden–Fowler-type differential equations with non-canonical operators and mixed neutral terms’. S ymmetry, 15(2) (2023), p.553. 10.3390/sym15020553
XV. S. R. Grace, J. R. Graef, E. Tunc. : ‘On the oscillation of certain third order nonlinear dynamic equations with a nonlinear damping term’. Mathematica Slovaca, vol. 67, no. 2, 2017, pp. 501-508.
XVI. S. R. Grace. : ‘Oscillation criteria for third order nonlinear delay differential equations with damping’. Opuscula Mathematica, 35, no. 4 (2015), 485–497. 10.7494/OpMath.2015.35.4.485
XVII. Y. Sun, Y. Zhao, Q. Xie. : ‘Oscillation and Asymptotic Behavior of the Third-Order Neutral Differential Equation with Damping and Distributed Deviating Arguments’. Qualitative Theory of Dynamical Systems, 22, 50 (2023). 10.1007/s12346-022-00733-4
XVIII. Y. Wang, F. Meng, J. Gu. : ‘Oscillation criteria of third-order neutral differential equations with damping and distributed deviating arguments’. Advances in Difference Equations, 2021, 515 (2021).

View Download